# SDR FQAR2013022200981

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N434PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496064
- Aircraft time: 7,840 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Part time: 262 hours
- Component: Downlock Switch, Eaton
- Component part number: 89291003
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  FOUND DOWN LOCK SWITCH TO HAVE BROKEN WIRE AT THE POINT WHERE WIRES EXIT THE SWITCH.  THIS WAS CAUSED BY REPEATED MOVEMENT OF THE WIRE DURING RETRACTION AND EXTENSION.
